Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 83, NWS Mobile, AL

July 22, 2018Covington County, Alabama

NWS Mobile, AL issued this severe thunderstorm warning at Jul 22, 2018, 2:02 PM CDT for Covington County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 22, 2018, 2:02 PM CDT (19:02 UTC)
Expired
Jul 22, 2018, 3:00 PM CDT
In force
58 min
Issued by
NWS Mobile, AL
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
70.0 mph

County Covington County, AL

The radar

The Eglin Afb radar (KEVX), 76 km from the middle of the area, began a volume at 19:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 22, 11:57 AM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 7.0 hours before the alert went out and 212 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2018-07-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3735 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2018-07-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3735 J/kg
Mixed-layer CIN
-16 J/kg
Mixed-layer LCL
715 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
83 m²/s²
Significant tornado parameter
1.1
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted.

129 
WUUS54 KMOB 221902
SVRMOB
ALC039-222000-
/O.NEW.KMOB.SV.W.0083.180722T1902Z-180722T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
202 PM CDT SUN JUL 22 2018

The National Weather Service in Mobile has issued a

* Severe Thunderstorm Warning for...
  Covington County in south central Alabama...

* Until 300 PM CDT.

* At 202 PM CDT, a severe thunderstorm was located 10 miles north of
  Lockhart, or 10 miles north of Florala, moving southeast at 25 mph.

  HAZARD...70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Andalusia, Opp, Florala and Lockhart. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3100 8619 3099 8635 3099 8650 3122 8666
      3145 8631 3138 8619
TIME...MOT...LOC 1902Z 333DEG 49KT 3116 8636 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...70MPH
 
$$
1 follow-up statement
831 
WWUS54 KMOB 221933
SVSMOB

Severe Weather Statement
National Weather Service Mobile AL
233 PM CDT SUN JUL 22 2018

ALC039-222000-
/O.CON.KMOB.SV.W.0083.000000T0000Z-180722T2000Z/
Covington AL-
233 PM CDT SUN JUL 22 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM CDT
FOR SOUTHEASTERN COVINGTON COUNTY...

At 233 PM CDT, a severe thunderstorm was located near De Funiak
Springs, moving southeast at 55 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect considerable 
         tree damage. Wind damage is also likely to mobile homes, 
         roofs, and outbuildings.

Locations impacted include...
Florala and Lockhart. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.

&&

LAT...LON 3100 8619 3099 8635 3099 8641 3108 8649
      3117 8631 3117 8619
TIME...MOT...LOC 1933Z 333DEG 49KT 3078 8614 

TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 22, 1:05 PM CDT, 57 minutes earlier.

Area forecast discussion, Jul 22, 1:05 PM CDT, 57 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Mobile AL
105 PM CDT Sun Jul 22 2018

.DISCUSSION...Updated for latest aviation discussion below.

&&

.AVIATION...
18Z issuance...Expect mostly VFR conditions through 23.18z. Also
brief periods of MVFR to IFR cigs and visibilties will be
possible this afternoon and this evening in scattered to numerous
showers and thunderstorms. Currently, a severe thunderstorm watch
is in effect for all areas of south Al and the western Florida
Panhandle until 700 pm cdt tonight. Gusty straightline winds,
possible up to 60 kts, large hail, frequent cloud to ground
lightning and periods of very heavy rain will be the main threats
with the stronger thunderstorms. Thunderstorms will continue to
move east southeast at 20 to 25 knots. Winds will continue from
the west southwest at 10 to 20 knots through early this evening
shifting northwest diminishing to 8 to 12 knots overnight through
Mon morning. 32/ee

&&

.PREV DISCUSSION... /issued 1208 PM CDT Sun Jul 22 2018/

DISCUSSION...See updated information for land areas below.

UPDATE...Have updated to increase pops to likely over the eastern
portion of the area based on current trends and the latest high
resolution guidance. Severe Thunderstorm Watch 304 is also now in
effect for the central and eastern portions of the area until 7 pm
this evening.  Made additional adjustments. /29

PREV DISCUSSION... /issued 701 AM CDT Sun Jul 22 2018/

DISCUSSION...Updated for latest aviation discussion below.

AVIATION...
12Z issuance...
Majority VFR conditions expected through the forecast period for
areas west of I-65. MVFR to IFR conditions possible along our NW
Florida counties late this afternoon due to expected thunderstorm
development. Strong gusts are possible beneath these
thunderstorms, but elsewhere throughout the forecast area winds
will be generally out of the west- southwest during the day, but
are anticipated to become more northwesterly late this evening.
DJ/17

PREV DISCUSSION... /issued 524 AM CDT Sun Jul 22 2018/

NEAR TERM /Now Through Sunday night/...The persistent mid-level
trough centered over the Ohio River Valley advects a surface
boundary of dry air southward. This weak front will act as the
main lifting mechanism for convection later in the day Sunday. An
embedded mid-level shortwave pivots south with the boundary
bringing in 50kt 500mb winds and promoting a veering west to
northwest wind profile. A sample of 21Z model soundings around
northwest Florida and southeast Alabama show CAPE values over 3500
J/kg, a northwest 0-6km shear of 40 kts, and DCAPE values above
1200 J/kg. These parameters support the development of organized
strong to severe thunderstorms with the potential for damaging
wind gusts along the boundary in the late afternoon to early
evening timeframe. Particularly near and along I-10 in NW Florida
where diurnal heating along with additional surface moisture may
coincide with the arrival of the boundary. Regardless of if these
storms reach severe criteria, expect frequent lightning and heavy
rain with any of the thunderstorms that do develop in the
afternoon hours.

Prior to the cooling rain or with areas not affected by the
afternoon's storms expect temperatures to reach the mid 90s with dew
points in the mid to upper 70s. Heat indices will again be between
108 and 112 degrees throughout our southern counties. Inland
counties will see indices in the 100-107 range. A Heat Advisory
remains in effect for the southern portion of our area until 6 pm
tonight.

Tonight after the surface boundary dips south through the central
Gulf Coast dew points are expected to fall to the mid to upper 60s
with relatively clear skies and winds becoming light and out of the
northwest through the night. DJ/17

SHORT TERM /Monday Through Tuesday night/...Some slightly drier
air will move into the area behind the front that moved into the
northern Gulf Sunday night. However, an upper trough will continue
across the eastern states. Shortwaves moving through the upper
trough will continue to bring chances of isolated to scattered
showers and thunderstorms each day with the highest coverage over
the eastern zones. The drier air will also cause lower heat index
values Monday into Tuesday and a heat advisory will not be
needed. /13

LONG TERM /Wednesday Through Saturday/...The upper trough will
gradually weaken through the end of the week. The combination of
the trough, increasing deep layer moisture and daytime heating
will lead to at least scattered showers and thunderstorms each
afternoon. Heat index values of 100 to 106 can be expected each
afternoon. /13

MARINE...Hazardous conditions for small craft can be expected now through
late Sun evening. Moderate westerly winds driven by the surface high
centered over the Gulf are expected to increase through the day
today owing to a surface boundary which moves south through Alabama
and reaches the offshore waters by this afternoon. These strong west
winds of 18 to 23 knots will produce waves of 5-7 feet which could
be hazardous for small crafts. As such a Small Craft Advisory is in
effect through late tonight for the marine zones.

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...Heat Advisory until 6 PM CDT this evening for ALZ059-261>266.

     High Rip Current Risk through Monday morning for ALZ265-266.

FL...Heat Advisory until 6 PM CDT this evening for FLZ201>206.

     High Rip Current Risk through Monday morning for FLZ202-204-206.

MS...Heat Advisory until 6 PM CDT this evening for MSZ075-076-078-079.

GM...Small Craft Advisory until 1 AM CDT Monday for GMZ650-655-670-
     675.

     Small Craft Advisory until 10 PM CDT this evening for GMZ631-632.

&&

This product is also available on the web at:
http://weather.gov/mob
Hazardous weather outlook, Jul 22, 7:14 AM CDT, 6 hours 48 minutes before
Hazardous Weather Outlook
National Weather Service Mobile AL
714 AM CDT Sun Jul 22 2018

ALZ265-266-FLZ202-204-206-231215-
Mobile Coastal-Baldwin Coastal-Escambia Coastal-Santa Rosa Coastal-
Okaloosa Coastal-
714 AM CDT Sun Jul 22 2018

...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...
...HIGH RIP CURRENT RISK IN EFFECT THROUGH MONDAY MORNING...

This Hazardous Weather Outlook is for southwest Alabama and
northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.
   Heat Advisory.

Strong to severe thunderstorms possible east of I-65 and along I-10
in northwest Florida late this afternoon to early evening. Localized
damaging wind gusts in excess of 60 mph and perhaps some instances
of hail will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   High Rip Current Risk.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ059-261>264-FLZ201-203-205-MSZ075-076-078-079-231215-
Escambia-Mobile Inland-Baldwin Inland-Mobile Central-Baldwin Central-
Escambia Inland-Santa Rosa Inland-Okaloosa Inland-Perry-Greene-Stone-
George-
714 AM CDT Sun Jul 22 2018

...HEAT ADVISORY IN EFFECT UNTIL 6 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama, northwest Florida and southeast Mississippi.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Heat Advisory.

Strong to severe thunderstorms possible east of I-65 and along I-10
in northwest Florida late this afternoon to early evening. Localized
damaging wind gusts in excess of 60 mph and perhaps some instances
of hail will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ALZ051>058-060-MSZ067-231215-
Choctaw-Washington-Clarke-Wilcox-Monroe-Conecuh-Butler-Crenshaw-
Covington-Wayne-
714 AM CDT Sun Jul 22 2018

This Hazardous Weather Outlook is for south central Alabama,
southwest Alabama and southeast Mississippi.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms possible east of I-65 and along I-10
in northwest Florida late this afternoon to early evening. Localized
damaging wind gusts in excess of 60 mph and perhaps some instances
of hail will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

GMZ630-633>636-231215-
Northern Mobile Bay-Perdido Bay-Pensacola Bay System-
Western Choctawhatchee Bay-Eastern Choctawhatchee Bay-
714 AM CDT Sun Jul 22 2018

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Strong to severe thunderstorms possible east of I-65 and along I-10
in northwest Florida late this afternoon to early evening. Localized
damaging wind gusts in excess of 60 mph and perhaps some instances
of hail will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

GMZ650-655-670-675-231215-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola FL
out 20 NM-Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
714 AM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT MONDAY...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Isolated strong to severe thunderstorms possible this evening.
Localized damaging wind gusts in excess of 60 mph and perhaps some
instances of hail will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

GMZ631-632-231215-
Southern Mobile Bay-Mississippi Sound-
714 AM CDT Sun Jul 22 2018

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM CDT THIS EVENING...

This Hazardous Weather Outlook is for the coastal waters of Alabama
and northwest Florida.

.DAY ONE...Today and Tonight.

Please listen to NOAA Weather Radio or go to weather.gov/mob (see
Fast Access Product Section) for more information about the
following hazards.

   Small Craft Advisory.

Strong to severe thunderstorms possible east of I-65 and along I-10
in northwest Florida late this afternoon to early evening. Localized
damaging wind gusts in excess of 60 mph and perhaps some instances
of hail will be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

No hazardous weather is expected at this time.

In the hours before

Local storm report, Jul 22, 12:08 PM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1208 PM CDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1121 AM     HAIL             PENNINGTON              32.21N 88.05W
07/22/2018  E0.75 INCH       CHOCTAW            AL   EMERGENCY MNGR

            DIME TO PENNY SIZE HAIL REPORTED IN THE
            PENNINGTON COMMUNITY.

&&

MB
Local storm report, Jul 22, 12:32 PM CDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
1232 PM CDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     HAIL             TALLAHATTA SPRINGS      31.91N 87.87W
07/22/2018  E1.00 INCH       CLARKE             AL   EMERGENCY MNGR

            QUARTER SIZE HAIL REPORTED APPROX 10 MILES
            WEST OF THE THOMASVILLE AREA.

&&

MB
Special weather statement, Jul 22, 1:07 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
107 PM CDT SUN JUL 22 2018

ALZ057-058-221845-
Butler AL-Crenshaw AL-
107 PM CDT SUN JUL 22 2018

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
NORTHEASTERN BUTLER AND NORTHERN CRENSHAW COUNTIES UNTIL 145 PM
CDT...

At 107 PM CDT, the strong thunderstorm was located 4 miles east of
Logan, or 9 miles east of Fort Deposit, moving east at 25 mph.

Wind gusts of 45 to 55 mph will be possible with this storm.

Locations impacted include...
Petrey, Lapine and Highland Home.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Alabama.

LAT...LON 3181 8619 3180 8620 3189 8653 3196 8651
      3197 8641 3203 8641 3204 8640 3205 8640
      3205 8630 3197 8630 3197 8620 3196 8619
      3189 8617 3186 8618 3183 8618 3182 8619
      3179 8615
TIME...MOT...LOC 1807Z 285DEG 42KT 3196 8641
Special weather statement, Jul 22, 1:13 PM CDT, 49 minutes before
Special Weather Statement
National Weather Service Mobile AL
113 PM CDT SUN JUL 22 2018

ALZ053-055-056-059-262-221915-
Clarke AL-Baldwin Inland AL-Conecuh AL-Monroe AL-Escambia AL-
113 PM CDT SUN JUL 22 2018

...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...WESTERN MONROE...NORTH CENTRAL BALDWIN...EAST CENTRAL
CLARKE...NORTHWESTERN ESCAMBIA AND SOUTHWESTERN CONECUH COUNTIES
UNTIL 215 PM CDT...

At 112 PM CDT, the strong thunderstorms were located along a line
extending from 3 miles south of Repton to 7 miles northwest of Uriah,
and moving southeast at 40 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Monroeville, Frisco City, McCullough, Uriah, Castleberry, Excel,
Repton, I65 And CR 1, I65 And AL 113, I65 And AL 21 and Poarch Creek
Reservation.

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central and southwestern Alabama.

LAT...LON 3129 8683 3100 8763 3160 8772 3171 8746
TIME...MOT...LOC 1812Z 329DEG 33KT 3136 8722 3138 8760
Special weather statement, Jul 22, 1:25 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Mobile AL
125 PM CDT SUN JUL 22 2018

ALZ057-058-221945-
Butler AL-Crenshaw AL-
125 PM CDT SUN JUL 22 2018

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT THE FOLLOWING
COUNTIES...EASTERN BUTLER AND CRENSHAW COUNTIES UNTIL 245 PM CDT...

At 124 PM CDT, the strong thunderstorms were located along a line
extending from 4 miles south of Gordonville to 9 miles northwest of
Dozier, and moving east at 30 mph.

Wind gusts of 45 to 55 mph will be possible with these storms.

Locations impacted include...
Greenville, Luverne, Brantley, Rutledge, Glenwood, Petrey, Highland
Home and Lapine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

A Severe Thunderstorm Watch remains in effect until 700 PM CDT for
south central Alabama.

LAT...LON 3153 8620 3163 8672 3196 8679 3196 8641
      3205 8640 3205 8630 3197 8630 3196 8618
      3189 8617 3179 8620 3179 8615 3166 8615
      3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1824Z 271DEG 26KT 3209 8673 3156 8650
Local storm report, Jul 22, 1:49 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOBILE AL
149 PM CDT SUN JUL 22 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0120 PM     HAIL             3 SE HEATH              31.33N 86.44W
07/22/2018  M2.00 INCH       COVINGTON          AL   PUBLIC

            PICTURES OF 2" HAIL (MEASURED WITH A RULER)
            JUST EAST OF ANDALUSIA. PICTURES VIA SOCIAL
            MEDIA.

&&

MB

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 10:08 PM CDTSpecial Weather StatementMOBMonroe67 min
Jul 21, 10:18 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Monroe, Wilcox57 min
Jul 21, 10:47 PM CDTSpecial Weather StatementMOBConecuh28 min
Jul 21, 11:05 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw40 min
Jul 21, 11:40 PM CDTSevere Thunderstorm WarningMOBButler, Covington, Crenshaw35 min
Jul 22, 2:25 AM CDTSpecial Weather StatementMOBButler, Covington65 min
Jul 22, 3:22 AM CDTRip Current StatementMOBBaldwin, Mobile24 hr
Jul 22, 10:50 AM CDTSpecial Weather StatementMOBChoctaw, Wilcox40 min
Jul 22, 11:20 AM CDTSevere Thunderstorm WarningMOBChoctaw14 min
Jul 22, 11:33 AM CDTSpecial Weather StatementMOBChoctaw, Clarke, Wilcox42 min
Jul 22, 11:40 AM CDTSevere Thunderstorm WarningMOBClarke, Wilcox65 min
Jul 22, 12:06 PM CDTSevere Thunderstorm WarningMOBClarke54 min
Jul 22, 12:33 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe, Wilcox23 min
Jul 22, 12:35 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington15 min
Jul 22, 12:47 PM CDTSevere Thunderstorm WarningMOBButler, Conecuh, Covington, Crenshaw41 min
Jul 22, 12:54 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe36 min
Jul 22, 1:07 PM CDTSpecial Weather StatementMOBCrenshaw38 min
Jul 22, 1:13 PM CDTSpecial Weather StatementMOBMonroe62 min
Jul 22, 1:18 PM CDTSevere Thunderstorm WarningMOBClarke, Conecuh, Escambia, Monroe18 min
Jul 22, 1:21 PM CDTSevere Thunderstorm WarningMOBCovington39 min
Jul 22, 1:25 PM CDTSpecial Weather StatementMOBButler, Crenshaw80 min
Jul 22, 2:17 PM CDTSpecial Weather StatementMOBClarke43 min
Jul 22, 2:27 PM CDTSevere Thunderstorm WarningMOBClarke, Monroe37 min
Jul 22, 2:29 PM CDTTornado WarningMOBClarke23 min
Jul 22, 3:18 PM CDTSpecial Marine WarningMOB57 min
Jul 22, 6:29 PM CDTSpecial Marine WarningMOB61 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.